# SDR DALA2025060304249

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 87,600 hours, 23,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 COMPONENTS HANGING FROM UNDER SLIDE BUSTLE WHEN DOOR OPEN. CORRECTIVE ACTION: REMOVED BUSTLE AND SECURED LOOSE MATERIAL. REINSTALLED BUSTLE. RII C/W. (0998462)
